# SDR DALA2025052904140

- Difficulty date: May 28, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 73,711 hours, 24,391 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 R1 DOOR SLIDE LIGHT ON AFTER DISARM. CORRECTIVE ACTION: T/S REF B757 SSM 25-66-01. INSP DOOR SLIDE ARM PROX SENSOR, FOUND DEBRIS ON FWD SENSOR. CLEANED SENSOR, LIGHT WENT AWAY PERFORM ARM AND DESARM CHECKS. ALL GOOD. (5692632)
